so i was diagnosed with a uti and prescribed ciprofloxacin i have to note that i have taken cipro once before and had no adverse effects that i can remember, i have now taken 3 cipro pills out of the 10 prescribed and i noticed some pain in the Achilles tendon area, but on the other hand i work in roofing and i was having to jump over some parapet walls on the roof and such i received my prescription for cipro 5/25/16 it is now 5/26/16 8:40 pm, as i said before the first time i took cipro no different effects at all so what would any of you MD's recommend in terms of when i may begin to lift weights and do high intensity cardio again? i will be taking my last dose of cipro on monday which is just 1 pill most likely i will take it at around 7 or 8 am monday- 5/30/2016. i also forgot to mention i was doing a job that had me jump from the top of a parapet wall down on to the roof multiple times about 5 hours before i was prescribed cipro so i am thinking it is just physical use related pain of the achilles. I have read alot of horror stories of what happened to people after taking cipro so i may be just over reacting here, any advise here ?
We're not doctors on here, just folks. Ask your doctor. When you're done with the antibiotic, go to the best health food store in your area and buy the best probiotic from the refrigerated section of the store. In fact, do that now. I don't remember any restrictions on exercise from taking an antibiotic but there might be from your underlying condition, so again, ask your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.